# SDR P5CA0401062

- Difficulty date: March 21, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 66,715 hours, 18,512 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Aileron Control
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FLIGHT CONTROL CHECK, NO O/B AILERON INDICATION.  RECONNECTED AND CLEANED CONNECTOR S313 SWITCH.  OPS CK NORMAL PER MM 27-10-00.
